# SDR GAIA00047

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND EMERGENCY EXIT LIGHT OVER L-1 DOOR INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
